# SDR ASOA201000339

- Difficulty date: March 1, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 15,701 hours, 13,680 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 574-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM CAP FROM FS 574.00 - 605.00 LBL 27.00 IS CORRODED AROUND NUTPLATE HOLES. REMOVED CARGO FLOORBEAM CAP FROM STA 574-605 LBL 27.00 IAW SRM 51-42-06 AND 51-42-21.  LOCATED, DRILLED, COUNTERSUNK AND DEBURRED NEW CARGO FLOORBEAM CAP IAW SRM 51-40-11. CARGO BY FLOORBEAM CAP FS 574.00 - 605.00 AT LBL 27.00 REQUIRES INSTALLATION. C/W EC/TC REO 601R-53-61-3556 AND REO 601R-53-61-3556.
